×

Found 73 Documents (Results 1–73)

100
MathJax

A problem of optimal control of coefficients of a parabolic equation with optimization along the boundary of the domain. (English) Zbl 1332.49024

PDF BibTeX XML Cite

On solutions of one class of second-order operator differential equations in the class of holomorphic vector functions. (Russian, English) Zbl 1224.34190

Ukr. Mat. Zh. 62, No. 6, 801-813 (2010); translation in Ukr. Math. J. 62, No. 6, 928-942 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Estimates for the cut-off resolvent of the Laplacian for trapping obstacles. (English) Zbl 1387.35391

PDF BibTeX XML Cite
Full Text: Numdam EuDML

Radiation principles for elliptic equations in cylindrical domains. (Принципы излучения для èллиптических уравнений в цилиндрических областях.) (Russian) Zbl 1423.35002

Baku: “Èlm” (ISBN 5-8066-1674-6). 180 p. (2004).
PDF BibTeX XML Cite

Contrast step-like structures with stretched variables depending on various power of the perturbation parameter. (Russian, English) Zbl 1084.34533

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 4, 662-675 (2004); translation in Comput. Math. Math. Phys. 44, No. 4, 626-639 (2004).
MSC:  34E05 34E20 34B15
PDF BibTeX XML Cite
Full Text: Link

A singularly perturbed boundary value problem for a second-order differential equation whose right-hand side is a quadratic function of the derivative of the unknown function. (English. Russian original) Zbl 1033.34026

Differ. Equ. 38, No. 6, 760-771 (2002); translation from Differ. Uravn. 38, No. 6, 724-734 (2002).
MSC:  34B15 34E05
PDF BibTeX XML Cite
Full Text: DOI

Averaging in the problem of turbulent diffusion. (English. Russian original) Zbl 0850.76281

Theory Probab. Math. Stat. 38, 111-120 (1989); translation from Teor. Veroyatn. Mat. Stat., Kiev 38, 99-109 (1988).
PDF BibTeX XML Cite

Analogs of regularized traces for second-order differential operators with a ”floating” singularity in the coefficients. (English. Russian original) Zbl 0599.34022

Mosc. Univ. Math. Bull. 34, No. 4, 22-26 (1979); translation from Vestn. Mosk. Univ., Ser. I 1979, No. 4, 24-28 (1979).
MSC:  34B10 47E05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification